A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras

المؤلفون المشاركون

Gordji, Madjid Eshaghi
Ghaemi, M. B.
Alizadeh, Badrkhan

المصدر

Abstract and Applied Analysis

العدد

المجلد 2011، العدد 2011 (31 ديسمبر/كانون الأول 2011)، ص ص. 1-9، 9ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2011-09-19

دولة النشر

مصر

عدد الصفحات

9

التخصصات الرئيسية

الرياضيات

الملخص EN

We investigate the superstability of generalized derivations in non-Archimedean algebras by using a version of fixed point theorem via Cauchy functional equation.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Gordji, Madjid Eshaghi& Ghaemi, M. B.& Alizadeh, Badrkhan. 2011. A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras. Abstract and Applied Analysis،Vol. 2011, no. 2011, pp.1-9.
https://search.emarefa.net/detail/BIM-482997

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Gordji, Madjid Eshaghi…[et al.]. A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras. Abstract and Applied Analysis No. 2011 (2011), pp.1-9.
https://search.emarefa.net/detail/BIM-482997

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Gordji, Madjid Eshaghi& Ghaemi, M. B.& Alizadeh, Badrkhan. A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras. Abstract and Applied Analysis. 2011. Vol. 2011, no. 2011, pp.1-9.
https://search.emarefa.net/detail/BIM-482997

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-482997